Explicit strong solutions of SPDE's with applications to non-linear filtering


Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen ; Vage, Gjermund


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 51
Issue number: 2
Page range: 215-242
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 0167-8019
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen ; Vage, Gjermund (1998) Explicit strong solutions of SPDE's with applications to non-linear filtering. Acta Applicandae Mathematicae Dordrecht [u.a.] 51 2 215-242 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item